# SDR SWIA2024051500421

- Difficulty date: April 21, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 20,304 hours, 11,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS.   (C-CHECK RO 5/14/2024)   REMOVED AND REPLACED A FT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87, REF SRM 51-40-08. RESTORED SURFACE PROTCTION REF SRM. 51-23-04, 51-23-05, 51-23-06. (310977, 311322, 317528) THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE
